Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

An Extension of the Generalized Inverse of a Matrix

Randall E. Cline and T. N. E. Greville
SIAM Journal on Applied Mathematics
Vol. 19, No. 4 (Dec., 1970), pp. 682-688
Stable URL: http://www.jstor.org/stable/2100151
Page Count: 7

You can always find the topics here!

Topics: Matrices, Factorization, Mathematical expressions, Clines
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
An Extension of the Generalized Inverse of a Matrix
Preview not available

Page Thumbnails

  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684
  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688